Title
A compactness result in approach theory with an application to the continuity approach structure
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Amsterdam ,
Subject
Mathematics
Source (journal)
Topology and its applications. - Amsterdam
Volume/pages
200(2016) , p. 51-60
ISSN
0166-8641
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
We establish a compactness result in approach theory which we apply to obtain a generalization of Prokhorov's Theorem for the continuity approach structure.
Full text (open access)
https://repository.uantwerpen.be/docman/irua/414a1a/130740.pdf
E-info
https://repository.uantwerpen.be/docman/iruaauth/14d6aa/130740.pdf
Handle